# SDR ASAA0956579

- Difficulty date: September 9, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,054 hours, 3,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH RECALL SELECTED PACK LIGHT ILLUMINATES (L) WITH RESET SELECTED LIGHT EXTINGUISHES.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST ON LEFT CONTROLLER.  BITE TEST GREEN PREV FLT RED RAM AIR SENSOR VER, GREEN RESET.  SUBSEQUENT BITE TEST ALL GREEN.  AIR CREW STATED AFTER RESET COULD NOT DUPLICATE PROBLEM.  SEAMC NOTIFIED.
